# SDR ASAA0010185

- Difficulty date: December 14, 2000
- Submitted: April 4, 2001
- Operation: Air carrier
- Aircraft: N730AS
- Make and model: Boeing 737290C
- Aircraft serial: 22577
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Part number: 8821004
- Condition: Discharged
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

SEA - DURING MAINTENANCE CHECK, FOUND EMERGENCY TRACK LIGHT RECEIVER WILL NOT TEST AT ROW 18.  REPLACED BATTERY PACK, LIGHTS TESTED NORMALLY.  (M)
